# SDR FDEA202201110047

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-300
- Aircraft serial: 63114
- Aircraft time: 3,439 hours, 1,708 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105410G
- Part serial: 000350
- Condition: Worn
- Location: Zone 600
- Part time: 3,439 hours, 1,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT #8 SKIN AFT FACE WITH WEAR ON TWO LOCATIONS OSS-430 AND OSS-495. RH WING, SLAT #8, LOWER SKIN, WEAR AT OSS 495 WAS EVALUATED AND STRUCTURAL DAMAGE   NOT FOUND, ONLY PAINT DAMAGE, PAINT WAS RESTORED AND WEAR AT OSS 432 WAS REPAIRED   IAW B767 SRM 57-43-02-2R REP. 1 PAG. 1-2, FIG. 201, B767 SRM 51-70-10-2R PAG. 1-3, 162, 163 FIG.   202 AND B767 SRM 51-10-02-0G PAG. 1-2 PARAG. 4.B.   REV. 82 DEC15/2021
